# SDR 2002FA0001173

- Difficulty date: October 1, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N9878F
- Make and model: Cessna 172R
- Aircraft serial: 17280438
- Engine: Lyc IO360C1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SHUT DOWN IN FLIGHT.  ABLE TO RESTART ON GROUND RUNUP INDICATES NO PROBLEMS.  REMOVED FUEL SERVO FOR BACK/FLOW CHECK FOUND OIL IN SERVO NOT DETERMINED IF CAUSE OF SHUTDOWN.  FLOW DIVIDER OVERHAULED.  IGNITION SWITCH DISASSEMBLED/REPAIRED.  FUEL VENT SYSTEM CHECKED, OK.  CAUSE OF SHUTDOWN UNKNOWN.  NOT ABLE TO DUPLICATE.
